# SDR ASOA2013012102863

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 25,239 hours, 22,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  R & R NR 2 CEILING EMERGENCY FLOOD LIGHT ASSY IAW AMM 33-51-16.
